Research ArticleOpen accessIn the keywordsEvaluation of the Stability of Underground Rock Pillars through a Probabilistic ApproachMassimo Guarascio, Pierpaolo OresteAmerican Journal of Applied Sciences, Vol. 9, Issue 8 · 30 Jun 2012 · 7,031 accessesView PDFCite
7 results for “cumulative probability distribution”
Set a search alertResearch ArticleOpen accessIn the keywordsAnalysis of the Tunnel-Support Interaction Through a Probabilistic ApproachPierpaolo OresteAmerican Journal of Applied Sciences, Vol. 12, Issue 2 · 3 Apr 2015 · 6,983 accessesView PDFCite
Research ArticleOpen accessIn the abstractAccessing the Appropriateness of a Spatial Regression Using Generalized (h1h2-)Slepian Random FieldWayan Somayasa, Jamhir Safani, La Ode Ngkoimani, Muhamad Zamrun F.Journal of Mathematics and Statistics, Vol. 13, Issue 2 · 2 May 2017 · 7,362 accessesView PDFCite
Research ArticleOpen accessIn the abstractA New Bivariate Distribution with Generalized Quadratic Hazard Rate MarginalsAbdelfattah MustafaJournal of Mathematics and Statistics, Vol. 12, Issue 4 · 3 Nov 2016 · 6,749 accessesView PDFCite
Research ArticleOpen accessIn the abstractDecomposition of Marginal Homogeneity into Logit and Mean Ridits Equality for Square Contingency TablesKiyotaka Iki, Kouji Tahata, Sadao TomizawaJournal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 7,297 accessesView PDFCite
Research ArticleOpen accessIn the abstractOptimal Control of the D-Policy M/G/1 Queueing System with Server BreakdownsKuo-Hsiung Wang, Ching-Chang Kuo, Jau-Chuan KeAmerican Journal of Applied Sciences, Vol. 5, Issue 5 · 31 May 2008 · 6,604 accessesView PDFCite
Research ArticleOpen accessIn the abstractPharmacodynamic Comparison of the Carbapenems Against E. coli and Klebsiella spp. Containing Extended spectrum β-lactamasesKathryn J. Eagye, Joseph L. Kuti, David P. NicolauAmerican Journal of Infectious Diseases, Vol. 1, Issue 3 · 30 Sep 2005 · 6,886 accessesView PDFCite